MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 10 V8D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 10 V8D; HIP COMPONENT
Model Number PLLER010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient undergoing left hip revision arthroplasty due to fracture of the femoral stem.Implanted products not revised: dynasty® pc shell 50mm group c - product id: dspcgc50, lot number: 1555466.Cancellous 6.5mm self-tapping bone screw 2.0cm length - product id: 18080301, lot number: 1640236.Cancellous 6.5mm self-tapping bone screw 1.5cm length - product id: 18080300, lot number: 1641256.
 
Additional Manufacturer Narrative
Updated initial reporter information.

Brand Name
PROFEMUR® RENAISSANCE® CLASSIC RDC FLARE SZ 10 V8D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9904117
Report Number3010536692-2020-00296
Device Sequence Number702168
Product Code JDI
UDI-Device IdentifierM684PLLER0101
UDI-PublicM684PLLER0101
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K141235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLLER010
Device Catalogue NumberPLLER010
Device Lot Number1558808
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR